# SDR SWAA2024070291786

- Difficulty date: May 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Lbl53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTER COSTAL CRACKED ON FED CUTOUT AT BS 294.5 LBL 53 WL 283<[01] UPON INVESTIGATION FOUND INTERCOSTAL CRACKED ON FED CUTOUT AT BS 294.5 LBL 53 WL 216;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED AND REPLACED INTERCOSTAL ON FED CUTOUT AT BS 294.5 TO BS 303 LBL 53 STR 16-L PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8180.;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
